# SDR SIMA201118203

- Difficulty date: July 1, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N722AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145287
- Aircraft time: 24,780 hours, 21,921 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL TO GATE, F/A REPORTED MAIN PASSENGER DOOR HARD TO OPEN.  LUBRICATED MAIN DOOR FRAME ROLLERS IAW EMB-135 AND AMM53-21-02. LUBRICATED ACTUATING AND LOCKING MECHANISM AND OPS CHECK GOOD IAW EMB-135 AMM 52-1800.
